# SDR CALA2013112193179

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 83,966 hours, 24,282 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Crank Assy
- Condition: Obstructed
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S RUDDER PEDALS ADJUSTING CRANK BINDS.  CLEANED DEBRIS FROM ADJUSTING CRANK, OPERATIONS NORMAL.
